Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 55, NWS Green Bay, WI

September 28, 2014

NWS Green Bay, WI issued this small craft advisory at Sep 28, 2014, 9:48 PM CDT. It took effect at Sep 29, 2014, 10:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2014, 9:48 PM CDT (02:48 UTC)
In effect from
Sep 29, 2014, 10:00 AM CDT
Expired
Sep 30, 2014, 1:00 PM CDT
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WHUS73 KGRB 290248
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 PM CDT SUN SEP 28 2014

...GUSTY NORTH WINDS DEVELOPING ON MONDAY...

.A STRONG COLD FRONT WILL PUSH SOUTH ACROSS THE AREA ON MONDAY.
GUSTY WINDS ARE EXPECTED BEHIND THE FRONT. THE GUSTY WINDS WILL
BUILD WAVES ON THE LAKE AND BAY.

LMZ521-522-541-291100-
/O.NEW.KGRB.SC.Y.0055.140929T1500Z-140930T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
948 PM CDT SUN SEP 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT
TUESDAY. 

* WINDS...ABRUPTLY SHIFTING NORTH AND INCREASING TO 15 TO 25 KTS
  MONDAY MORNING THEN CONTINUING THROUGH EARLY EVENING. NORTH
  WINDS SHOULD DIMINISH TO 10 TO 20 KTS BY LATE MONDAY EVENING.

* WAVES...BUILDING TO 3 TO 5 FT BY MONDAY EVENING. WAVES SHOULD
  SUBSIDE TO 2 TO 4 FT BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-291100-
/O.NEW.KGRB.SC.Y.0055.140929T1800Z-140930T1200Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
948 PM CDT SUN SEP 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT
TUESDAY. 

* WINDS...ABRUPTLY SHIFTING NORTH AND INCREASING TO 15 TO 25 KTS
  EARLY MONDAY AFTERNOON...THEN CONTINUING THROUGH MID-EVENING.
  NORTH WINDS SHOULD DIMINISH TO 10 TO 20 KTS BY LATE MONDAY
  EVENING.

* WAVES...BUILDING TO 3 TO 5 FT BY MONDAY EVENING. WAVES SHOULD
  SUBSIDE TO 2 TO 4 FT BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
6 follow-up statements
804 
WHUS73 KGRB 290906
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
406 AM CDT MON SEP 29 2014

...GUSTY NORTH WINDS EXPECTED TO DEVELOP TODAY...

.A STRONG COLD FRONT WILL PUSH SOUTH ACROSS THE AREA THIS MORNING.
GUSTY NORTH WINDS AND BUILDING WAVES ARE EXPECTED IN THE WAKE OF
THE FRONT. 

LMZ521-522-541-291715-
/O.CON.KGRB.SC.Y.0055.140929T1500Z-140930T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
406 AM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 AM CDT TUESDAY...

* WINDS...ABRUPTLY SHIFTING NORTH AND INCREASING TO 15 TO 25 KNOTS
  DURING THE MIDDLE TO LATE MORNING. THE STRONGEST WINDS...UP TO
  30 KNOTS ARE EXPECTED MONDAY NIGHT. 

* WAVES...BUILDING TO 4 TO 7 FEET BY LATE EVENING...THEN
  DIMINISHING TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-291715-
/O.CON.KGRB.SC.Y.0055.140929T1800Z-140930T1200Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
406 AM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT TUESDAY...

* WINDS...ABRUPTLY SHIFTING NORTH AND INCREASING TO 15 TO 25 KNOTS
  BY EARLY AFTERNOON. THE STRONGEST WINDS...UP TO 30 KNOTS ARE
  EXPECTED TONIGHT.

* WAVES...BUILDING TO 4 TO 7 FEET BY LATE EVENING...THEN
  DIMINISHING TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
945 
WHUS73 KGRB 291521
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CDT MON SEP 29 2014

...GUSTY NORTH WINDS AND BUILDING WAVES EXPECTED...

.A STRONG COLD FRONT WILL EXIT THE REGION EARLY THIS AFTERNOON. GUSTY
NORTH WINDS AND BUILDING WAVES ARE EXPECTED IN THE WAKE OF THE
FRONT THROUGH TUESDAY MORNING.

LMZ521-522-541-292330-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1021 AM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...NORTH WINDS INCREASING TO 30 KTS.

* WAVES...BUILDING TO 4 TO 7 FEET BY LATE EVENING...THEN 
  DIMINISHING TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-292330-
/O.CON.KGRB.SC.Y.0055.140929T1800Z-140930T1200Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1021 AM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...SHIFTING NORTH AND INCREASING TO 15 TO 25 KNOTS. THE
  STRONGEST WINDS...UP TO 30 KNOTS ARE EXPECTED TONIGHT.

* WAVES...BUILDING TO 4 TO 7 FEET BY LATE EVENING...THEN 
  DIMINISHING TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
530 
WHUS73 KGRB 292036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT MON SEP 29 2014

...GUSTY NORTH WINDS AND LARGE WAVES WILL CONTINUE TONIGHT...

.A STRONG COLD FRONT WILL CONTINUE TO PUSH SOUTH OF THE AREA THIS
EVENING. GUSTY WINDS AND HIGH WAVES ARE EXPECTED TO CONTINUE IN
THE WAKE OF THE FRONT THROUGH TUESDAY MORNING.

LMZ521-522-541-300445-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
336 PM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KTS. GUSTS TO 30 KTS ARE POSSIBLE
  TONIGHT. WINDS WILL BECOME NORTHEAST 10 TO 20 KTS TUESDAY
  MORNING. 

* WAVES...3 TO 5 FT TONIGHT...DIMINISHING TO 2 TO 4 FT TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-300445-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
336 PM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KTS. A FEW GUSTS TO 30 KTS ARE POSSIBLE
  TONIGHT. WINDS WILL BECOME NORTHEAST 10 TO 20 KTS TUESDAY
  MORNING.

* WAVES...3 TO 5 FT TONIGHT...WITH HIGHER WAVES POSSIBLE TOWARD
  THE OPEN WATERS...DIMINISHING TO 2 TO 4 FT TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
772 
WHUS73 KGRB 300221
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
921 PM CDT MON SEP 29 2014

...GUSTY NORTH WINDS AND LARGE WAVES WILL CONTINUE TONIGHT...

.A STRONG COLD FRONT WILL CONTINUE TO PUSH SOUTH OF THE AREA LATE
THIS EVENING. GUSTY WINDS AND HIGH WAVES ARE EXPECTED TO
CONTINUE IN THE WAKE OF THE FRONT THROUGH TUESDAY MORNING.

LMZ521-522-541-301030-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
921 PM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KTS TONIGHT WITH GUSTS TO 30 KTS. WINDS
  WILL BECOME NORTHEAST 10 TO 20 KTS TUESDAY MORNING.

* WAVES...3 TO 5 FT TONIGHT...DIMINISHING TO 2 TO 4 FT TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-301030-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1200Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
921 PM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KTS TONIGHT...WITH A FEW GUSTS TO 30 KTS
  POSSIBLE. WINDS WILL BECOME NORTHEAST 10 TO 20 KTS TUESDAY
  MORNING.

* WAVES...3 TO 5 FT TONIGHT...WITH HIGHER WAVES POSSIBLE TOWARD 
  THE OPEN WATERS...DIMINISHING TO 2 TO 4 FT TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
089 
WHUS73 KGRB 300903
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
403 AM CDT TUE SEP 30 2014

...GUSTY NORTHEAST WINDS WILL LINGER THIS MORNING...

.GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES ARE EXPECTED TO
CONTINUE THIS MORNING...THEN SUBSIDE THIS AFTERNOON.

LMZ521-522-541-301800-
/O.EXT.KGRB.SC.Y.0055.000000T0000Z-140930T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
403 AM CDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTH 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY THIS
  MORNING...DIMINISHING TO NORTHEAST 10 TO 15 KTS THIS AFTERNOON.

* WAVES...3 TO 4 FT...DIMINISHING TO 1 TO 3 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-301800-
/O.EXT.KGRB.SC.Y.0055.000000T0000Z-140930T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
403 AM CDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTH 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY THIS
  MORNING...DIMINISHING TO NORTHEAST 10 TO 15 KTS THIS AFTERNOON.

* WAVES...3 TO 5 FT...DIMINISHING TO 2 TO 4 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
887 
WHUS73 KGRB 301515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT TUE SEP 30 2014

...GUSTY NORTHEAST WINDS WILL LINGER THIS MORNING...

.GUSTY NORTH TO NORTHEAST WINDS AND HIGH WAVES ARE EXPECTED THIS
MORNING BEFORE SUBSIDING THIS AFTERNOON.

LMZ521-522-541-301800-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1015 AM CDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTH 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY 
  THIS MORNING...DIMINISHING TO NORTHEAST 10 TO 15 KTS THIS 
  AFTERNOON. 

* WAVES...3 TO 4 FT...DIMINISHING TO 1 TO 3 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-301800-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-140930T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...NORTH 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS EARLY 
  THIS MORNING...DIMINISHING TO NORTHEAST 10 TO 15 KTS THIS 
  AFTERNOON. 

* WAVES...3 TO 5 FT...DIMINISHING TO 2 TO 4 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 6:34 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 28, 6:34 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
634 PM CDT SUN SEP 28 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 234 PM CDT SUN SEP 28 2014

SEVERAL FCST ISSUES TO DEAL WITH OVER THE NEXT 24 HOURS AS A
STRONG CDFNT TO MOVE THROUGH THE REGION ON MON. INITIALLY...WL
HAVE TO DEAL WITH ANOTHER ROUND OF FOG TNGT. NEXT...TIMING OF THE
CDFNT INTO NRN WI AFTER MIDNGT AND ASSOCIATED PCPN CHCS. THEN...
THE FNT PUSHES SOUTH THRU THE REST OF NE WI ON MON WITH QPF
AMOUNTS IN QUESTION. LASTLY...HOW STRONG WL THE WINDS BE BEHIND
THE CDFNT?

THE 19Z MSAS SFC ANALYSIS SHOWED A SPRAWLING AREA OF HI PRES OVER
THE GREAT LAKES AND OHIO RIVER VALLEY. A CDFNT EXTENDED FROM ERN
SD NEWD TO NE MN AND THEN EWD ACROSS EXTREME SRN ONTARIO. VSBL
SATL IMAGERY DID INDICATE SOME TOWERING CU OVER UPR MI AND RADAR
WAS PICKING UP ON SCT SHWRS WITH AN EWD MOVEMENT.

THE START OF A SIGNIFICANT WEATHER CHANGE TO OCCUR LATE TNGT OVER
NRN WI AS A STRONG W-E ORIENTATED CDFNT DROPS SOUTH. WHILE PATCHY
FOG WL START THE LATE EVENING/OVERNIGHT HOURS FOR THE ENTIRE FCST
AREA (ONCE AGAIN)...THE CDFNT IS FCST TO MOVE SWD AND REACH AREAS
JUST SOUTH OF HWY 8 BY DAYBREAK. STRONGEST MID-LEVEL FORCING
TRAILS THE FNT...THUS PCPN CHCS LAG THE FROPA BY AN HOUR OR TWO.
THIS TIMING WOULD BRING CHC POPS INTO NRN WI SHORTLY AFTER MIDNGT
WITH HIGHEST VALUES ALONG THE MI BORDER. CNTRL/E-CNTRL WI TO
REMAIN DRY TNGT WITH THE PATCHY FOG BEING THE ONLY CONCERN. MIN
TEMPS SHOULD BE A COUPLE OF DEGS WARMER THAN LAST NGT...WITH THE
EXCEPTION OF NRN WI BEHIND THE CDFNT WHERE READINGS COULD DIP INTO
THE MID 40S.

THE CDFNT DRIVES SOUTH THRU THE REST OF THE FCST AREA MON MORNING
WITH A SHARP WIND SHIFT TO THE NORTH AND A DROP IN TEMPS. EXACTLY
WHEN THIS FNT MOVES THRU WL DETERMINE HOW WARM READINGS WL GET IN
THE MORNING. AS FOR PCPN...STRONGEST Q-G/FRONTOGENETICAL FORCING
TO PUSH TOWARD THE ERN GREAT LAKES...THEREBY CLIPPING FAR NE WI.
HAVE KEPT THE LIKELY WORDING FOR THIS PART OF THE FCST AREA WITH
MEDIUM CHC POPS OVER CNTRL WI WHERE FORCING TO BE THE WEAKEST.
N-CNTRL WI SHOULD SEE PCPN CHCS TAIL OFF DURING THE AFTERNOON AS
DRIER AIR/SUBSIDENCE BEGINS TO PUSH SWD AHEAD OF HI PRES MOVING
ACROSS SRN CANADA. TEMPS TO BE TRICKY TO SAY THE LEAST WITH
MID/LATE MORNING MAXES OVER CNTRL/E-CNTRL WI AND AFTERNOON MAXES
OVER THE NORTH. LATEST THINKING WOULD BE UPR 40S TO MID 50S
NORTH...TO THE LWR 70S FAR SOUTH EARLY BEFORE FALLING THRU THE
AFTERNOON. THE LAST FACTOR TO BRING UP WL BE THE GUSTY N-NE WINDS
BEHIND THE CDFNT OVER ERN WI. SMALL CRAFT ADVYS WL LIKELY BE
NEEDED.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 234 PM CDT SUN SEP 28 2014

EARLY IN THE PERIOD...LINGERING SHOWERS ASSOCIATED WITH BACKDOOR
COLD FRONT WILL BE MOVING OUT EARLY MONDAY EVENING. INCOMING DRY
AIR FROM SPRAWLING CANADIAN HIGH WILL PUSH SOUTH ACROSS THE
AREA...THOUGH SOME UNCERTAINTY WITH SPEED OF CLEARING DUE TO
POSSIBILITY OF LAKE CLOUDS BECOMING TRAPPED BENEATH LOWERING
INVERSION. HIGH PRESSURE WILL BE OVER THE AREA ON TUESDAY AS THE
FRONT STALLS ACROSS IL.

THE FRONT STARTS TO RETURN NORTH TUESDAY NIGHT AND WEDNESDAY AS
THE NEXT SHORTWAVE TROF MOVES TOWARD THE MIDWEST. AIR INITIALLY
DRY...SO RAIN WILL ONLY SLOWLY EDGE EAST INTO EASTERN PART OF
SERVICE AREA. CHANCES FOR RAIN INCREASE WEDNESDAY NIGHT AND
THURSDAY WHEN HEIGHT FALLS ARRIVE AHEAD OF THE DEEP WESTERN NOAM
TROUGH AND COLUMN MOISTENS. GFS CONTINUES TO SHOW SIGNIFICANT RAIN
EVENT THURSDAY NIGHT INTO FRIDAY AS INTENSIFYING LOW PRESSURE
CROSSES THE REGION...BUT BOTH 28/12Z ECMWF AND GEM MOVE FRONT EAST
WITH LITTLE SECONDARY DEVELOPMENT. WILL SIDE WITH ECMWF/GEM BLEND
FOR THIS SYSTEM.

COOL PERIOD CONTINUES AS NW FLOW ESTABLISHES ITSELF ACROSS EASTERN
NOAM.

TEMPS USUAL BLEND OF BEST PERFORMING GUIDANCE.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 633 PM CDT SUN SEP 28 2014

VFR CONDITIONS EXPECTED THROUGH AT LEAST MIDNIGHT...THEN
SOME AREAS OF GROUND FOG POSSIBLE TOWARDS DAYBREAK. A COLD FRONT WILL
MOVE THROUGH THE REGION FROM NORTH TO SOUTH DURING THE DAY MONDAY. IT
MAY BE ACCOMPANIED WITH A FEW HOURS OF IFR CEILINGS AND VISIBILITIES
AND SHOULD BE FOLLOWED BY MVFR CEILINGS FOR THE BALANCE OF THE DAY.
WINDS WILL SHIFT TO THE NORTH FOLLOWING THE FRONTAL PASSAGE AND MAY
BE QUITE GUSTY NEAR THE LAKE AND BAY DURING THE AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......JKL
AVIATION.......RDM
Hazardous weather outlook, Sep 28, 2:32 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CDT SUN SEP 28 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
232 PM CDT SUN SEP 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY.

LMZ521-522-541>543-291945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
232 PM CDT SUN SEP 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP MONDAY
MORNING AND CONTINUE THROUGH MONDAY EVENING AS A PERIOD OF GUSTY
NORTH TO NORTHEAST WINDS AND CHOPPY WATERS OCCUR FOLLOWING THE
PASSAGE OF A STRONG COLD FRONT.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY.

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.